# SDR CA140527007

- Difficulty date: October 11, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Locked
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED A THROTTLE LOCKOUT ON APPROACH.  CREW REPORTED THAT THE APPROACH STARTED NORMALLY, BUT DUE TO NORTHERLY WINDS, TURBULENCE ENCOUNTERED IN THE LOWER LEVELS, NORMAL FOR THIS WIND, DUE TO ROLL OFF FROM THE TREES/BUILDINGS NORTH OF THE RUNWAY, THEY DISENGAGED THE A/T AND PULLED THE THROTTLES BACK TO IDLE AND ONCE THE DESIRED SPEED REACHED, THEY TRIED TO PUSH THE LEVERS FORWARD TO THE REQUIRED POSITION, BUT THEY WOULD NOT MOVE.  IT "FELT" LIKE A MECHANICAL BLOCK, AS THE AUTO THROTTLE CAN BE OVERPOWERED IF REQUIRED AND THEY WERE UNABLE TO MOVE THE THRUST LEVERS IN EITHER DIRECTION.  THEN THE PILOT LIFTED THE THRUST REVERSE UNLOCK LEVERS A SMALL AMOUNT, FEW MILLIMETERS, AND THIS RELEASED THE LEVERS AND THEY COMPLETED THE LANDING UNEVENTFULLY.
